Poloni, Pierre-Marie

Up a level
Export as [feed] RSS
Group by: Date | Item Type | Refereed | No Grouping
Jump to: 2015 | 2014


Poloni, Pierre-Marie (2015). A note on the stable equivalence problem. Journal of the Mathematical Society of Japan, 67(2), pp. 753-761. Project Euclid 10.2969/jmsj/06720753


Edo, Éric; Poloni, Pierre-Marie (2014). On the Closure of the Tame Automorphism Group of Affine Three-Space. International Mathematics Research Notices, 2015(19), pp. 9736-9750. Oxford University Press 10.1093/imrn/rnu237

Provide Feedback